# SDR GLBA200810171

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 21,517 hours, 37,465 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rivet
- Part number: MS20470AD5
- Condition: Missing
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTING SCHEDULED MAINTENANCE A CONFORMITY INSPECTION WAS PERFORMED AND FOUR RIVETS WERE FOUND MISSING ON THE HORIZONTAL STABILIZER SPAR CENTER WEB.  MAINTENANCE INSTALLED FOUR MS20470AD5 RIVETS IDENTIFIED AS "A" IN STEP 23 OF THE BEECH SRM 55-91-02.  RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.  THE WEB REPAIR CONFORM WITH MAIN SPAR CENTER WEB REPAIR AS SHOWN IN BEECH 1900 SRM 55-91-02.
